# SDR ALG2003F000E

- Difficulty date: August 15, 2002
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Engine: Allsn 250C47B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206064804075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME, CORRODED AND CRACKED BEYOND REPAIR.
